# SDR DHL2003873593

- Difficulty date: April 4, 2003
- Submitted: July 22, 2003
- Operation: Air carrier
- Aircraft: N873SJ
- Make and model: Doug DC-8-73F
- Aircraft serial: 46091
- Aircraft time: 83,849 hours, 22,246 cycles
- Engine: Ge CFM56*
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 9754022502
- Condition: Cracked
- Location: Fuselage
- Part time: 83,849 hours, 22,246 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ITEM REF: N/R 1684: FWD CARGO COMPT FLOOR BEAM CUSP EXTRUSION FITTING SHOWS 1 CRACK IN IT (STA.340.000 RBL-49) (MAJOR REPAIR). CORR: PERFORMED MAJOR REPAIR IAW SRM 53-1-0 PG 1. REMOVED CRACKED FITTING IAW SRM 51-1-20D PG 21, SRM 51-3-0 PG 1.  CLEANED, TREATED AND PRIMED AREA IAW SRM 51-1-8B. INSTALLED NEW FITTING ON FWD. CARGO COMPT (STA.340.000, RBL-49) IAW SRM 51-1-20D PG.9.
